# SDR EE4Y2017042003252

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N983TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000265
- Aircraft time: 19,659 hours, 12,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17003310405
- Condition: Damaged
- Location: Frm 10
- Part time: 19,659 hours, 12,267 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FRAME 10 BETWEEN STRINGERS 14 AND 15L DAMAGED. REPAIRED IAW ETD2017-190-018012
